I am wondering if taking adderall can cause swelling and if it is ok to take 3 weeks post rhinoplasty. I know it is not a blood thinner but it can contribute to an increase in blood pressure and so I am confused as to whether it will effect my healing. Thanks for your help.
Taking ADD Medication 3 Weeks After Rhinoplasty and Swelling?
Doctor Answers (1)
Adderall after Rhinoplasty
Adderall after Rhinoplasty is fine as long as you do not have tendencies to have elevated blood pressure. Most of my patients who take adderall daily resume their prescription with in the first week of surgery. My anesthesiologist who works with me full time in my office will review all medications with my surgical patients prior to surgery at their preoperative appointment. A medication sheet is filled out telling the patient when to stop taking certain medications, which ones to continue and when to start others. This varies patient to patient depending on the types of medications they are on. I hope this is helpful. Best regards!
Web reference: http://www.michaelelammd.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.